# SDR MALA965194

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Box
- Part number: 447301
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3384 - DURING CLIMB-OUT FROM DTW, THE RIGHT INTAKE LIGHT ILLUMINATED WHEN THE ICE PROTECTION WAS TURNED OFF.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE RIGHT ENGINE ANTI-ICE CONTROL BOX.  ALL CHECKS SATISFACTORY.
